Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have small black spots on arms. How to get rid of this?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
On my upper arms front side, I have a lot of small black spots from last 5-6 years which don't itch usually but look dirty. How can I remove them, pl suggest some medication. No history of this in family, looks like pigmentation but I dont think it is that. Pl suggest.
Posted Sun, 4 Nov 2012 in Skin Hair and Nails
Answered by Dr. Praveen Rodrigues 3 hours later
Hi there.
Can you upload a clear snap of the region.
It does appear from your description to be a fungal infection called Pityriasis Versiclor.
If you like, i can recommend some creams/tabs for the same but you may need a prescription from your dermatologist on the ground.
Also remember if fungal, simple 2% ketoconazole soap used daily w& left on contact for 10 mts daily on the region followed after bathing by vigorous rubbing with a towel & treatment of fomites with hot water & drying well in sunlight will help.
Please do revert to me with a photograph for best results. Cheers!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor